Conservation law with discontinuous flux

Adimurthi, Adi ; Gowda, G. D. Veerappa (2003) Conservation law with discontinuous flux Journal of Mathematics of Kyoto University, 43 (1). pp. 27-70. ISSN 0023-608X

Full text not available from this repository.


In this paper we study the following scalar conservation law: where the flux function F (x, u) is a discontinuous function of x given by is the Heaviside function, f and g are smooth functions on.

Item Type:Article
Source:Copyright of this article belongs to Duke University Press.
ID Code:119723
Deposited On:16 Jun 2021 12:05
Last Modified:16 Jun 2021 12:05

Repository Staff Only: item control page